Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Prescribed with vyvanse for ADHD. Pain in the chest, difficulty breathing. Taking propanolol as a beta blocker. Need help for immediate relief

Hi, I took a 60 mg pill of Vyvanse as prescribed to me for ADHD (I was diagnosed just a few weeks ago) and I notice that a few times I experience some chest pain/pressure, no shortness of breath or difficulty breathing , but it is uncomfortable and I am concerned. I will admit my doctor prescribed me a beta blocker , 20 mg of propranolol , which I have neglected to take as I just didn t want to be taking so many medications. Will the beta blocker help? I have never really had any heart problems before this. What can I do for any immediate relief?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
stop vyvanse
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor